# SDR 2009FA0000608

- Difficulty date: July 3, 2009
- Submitted: July 3, 2009
- Operation: General aviation
- Aircraft: N280AG
- Make and model: Boeing 737-7L9
- Aircraft serial: 28006
- Aircraft time: 33,367 hours, 12,440 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 144A26147
- Condition: Cracked
- Location: Zone 100
- Part time: 33,367 hours, 12,440 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 727, BULKHEAD VERTICAL BEAM ATTACH CLIP CRACKED WL 204 LBL 40.
